Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Think have some vaginal tearing due to intercourse without lubrication. Have a bit of spotting. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
I believe I and sustained some vaginal tearing due to intercourse without enough lubrication and with a particularly well endowed man. There was some superficial bleeding initially which has lessened. It has been 3 days now and I still have a bit of spotting but I am quite itchy so I think it is healing. Is there anything I should be doing to promote it's healing?
Posted Fri, 16 Aug 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Your bleeding from sex seems to be due to some vaginal trauma caused by sex and this happens specially after menopause because vagina becomes dry due to lack of estrogen hormones and also because low blood supply to vaginal wall.
You should make it a point to use enough lubricant in future to avoid damage to the vagina.You can use astroglide or k-y jelly for this purpose.
You can also use vaginal moisturiser on regular basis to keep your vagina properly moisturised.Vaginal moisturisers which can be used are REPLENS,LUVENA etc.
You may also talk to your doctor for prescription of vaginal estrogen therapy.
Now coming to the treatment for present problem.
Avoid sex till you heal completely.
You may use some local antibiotic like NEOSPORIN OINTMENT or Vgel vaginal cream.
However a word of caution for you.If you get this bleeding repeatedly,then you are advised to consult your gynecologist for proper examination as it could mean polyps or even cancer also.
I hope it helps however you may revert to me for any further query.
Bet of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor